# SDR AALA20090820JFK01

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 88,842 hours, 14,246 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEADING EDGE SLAT ASYMMETRY LIGHT ILLUMINATED.  RETURNED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER FOUR OUTBOARD SLAT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
